# SDR A6WA201542406

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 26,805 hours, 25,945 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130523
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LE SKIN.
